# SDR UIEA2021021500314

- Difficulty date: February 14, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,268 hours, 11,826 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE R ENG FIRE LP 2( ITEM PLACED ON DMI 142461 IAW MEL 26-11-01-01. AIRCRAFT RELEASED TO ETOPS 120.  15 FEB 21 LP 1339197 ITEM 7 - MIA - T/S AS PER FIM 26-11 FT 804, FOUND THE LOWER FWD FIRE LOOP WIRE WITH DAMAGED INSULATION. REPAIRED WIRE AS PER SWPM 20-10-11 AND REROUTED IT AS PER 20-10-12 OP'S TEST OF FIRE ENG SYS ON IAW AMM 26-11-00 THIS CLEARS MDDR 142461.    )
